# SDR P5CA0100482

- Difficulty date: February 28, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- Aircraft time: 91,413 hours, 17,921 cycles
- Engine: Pwa JT9D7A
- Engine time: 85,036 hours, 21,082 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Damaged
- Location: Nr2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON NR 2 ENG LT TANGENTIAL BEARING.  REPLACED TANGENTIAL LINK AND BEARING PER MM 71-21-04 ITEM 13.
